×

zbMATH — the first resource for mathematics

Found 129 Documents (Results 1–100)

100
MathJax
Memoirs of the American Mathematical Society 1222. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2964-5/print; 978-1-4704-4821-9/ebook). vi, 122 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv
Eskin, Gregory (ed.) et al., Spectral theory and partial differential equations. Conference in honor of James Ralston’s 70th birthday, University of California, Los Angeles, CA, USA, June 17–21, 2013. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-0989-0/pbk; 978-1-4704-2493-0/ebook). Contemporary Mathematics 640, 115-135 (2015).
PDF BibTeX XML Cite
Full Text: DOI
Teor. Jmovirn. Mat. Stat. 80, 63-75 (2009); translation in Theory Probab. Math. Stat. 80, 71-84 (2010).
MSC:  60G60 60G17 35R60
PDF BibTeX XML Cite
Full Text: DOI
Teor. Jmovirn. Mat. Stat. 74, 52-67 (2006); translation in Theory Probab. Math. Stat. 74, 59-75 (2007).
MSC:  60G60 35R60
PDF BibTeX XML Cite
Full Text: Link
Chetverushkin, Boris (ed.) et al., Parallel computational fluid dynamics. Advanced numerical methods, software and applications. Proceedings of the parallel CFD 2003 conference, Moscow, Russia, May 13–15, 2003. Amsterdam: Elsevier (ISBN 0-444-51612-3/hbk). 227-234 (2004).
MSC:  76M25 76F99 65Y05
PDF BibTeX XML Cite
Theory Probab. Math. Stat. 61, 3-14 (2000); translation from Teor. Jmovirn. Mat. Stat. 61, 3-14 (2000).
MSC:  62M40 35R60 35L05
PDF BibTeX XML Cite
Theory Probab. Math. Stat. 57, 69-83 (1998); translation from Teor. Jmovirn. Mat. Stat. 57, 67-80 (1997).
MSC:  60G07 60G10 60G17
PDF BibTeX XML Cite
Funaki, Tadahisa (ed.) et al., Nonlinear stochastic PDEs. Hydrodynamic limit and Burgers’ turbulence. Based on the proceedings of a workshop held at IMA, University of Minnesota, MN, USA during the 1993-94 IMA program on emerging applications of probability. Berlin: Springer-Verlag. IMA Vol. Math. Appl. 77, 193-235 (1996).
MSC:  35R60 35Q53 76F05
PDF BibTeX XML Cite
Theory Probab. Math. Stat. 53, 89-95 (1996); translation from Teor. Jmovirn. Mat. Stat. 53, 80-86 (1995).
PDF BibTeX XML Cite
Kliemann, Wolfgang (ed.) et al., Nonlinear dynamics and stochastic mechanics. Dedicated to Prof. S. T. Ariaratnam on the occasion of his sixtieth birthday. Boca Raton, FL: CRC Press. CRC Mathematical Modelling Series. 361-381 (1995).
MSC:  74R99 74A40 74-02
PDF BibTeX XML Cite
Fitzmaurice, N. (ed.) et al., Nonlinear waves and weak turbulence with applications in oceanography and condensed matter physics. Outgrowth of the NSF-CBMS conference held at Case Western Reserve University, Cleveland, OH, USA, May 1992. Boston, MA: Birkhäuser. Prog. Nonlinear Differ. Equ. Appl. 11, 313-338 (1993).
MSC:  35Q53 60H15 35R60
PDF BibTeX XML Cite
Elworthy, K. D. (ed.) et al., Asymptotic problems in probability theory: stochastic models and diffusions on fractals. Proceedings of the 26th Taniguchi international symposium, Sanda and Kyoto, Japan, August 31 - September 5, 1990. Harlow, Essex: Longman Scientific & Technical. Pitman Res. Notes Math. Ser. 283, 37-58 (1993).
PDF BibTeX XML Cite
Kasprzak, Wacław (ed.) et al., Proceedings of the 1989 COSMEX meeting on stochastic methods in experimental sciences, held in Szklarska Poreba, Poland, 8-14 September, 1989. Singapore: World Scientific. 239-248 (1990).
MSC:  60K40 82B31
PDF BibTeX XML Cite
Amsterdam etc.: Elsevier. 386 p. $ 143.50; Dfl. 280.00 (1990).
Reviewer: J.Murzewski
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software